MathSciNet Relay Station
MathSciNet bibliographic data
MR2550159 60G51 (34A55 34L25 35Q15 60G52)
Fourati, Sonia Fluctuations of Lévy processes and scattering theory. Trans. Amer. Math. Soc. 362 (2010), no. 1, 441–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement